# SDR DHL2001743006

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FL 330 FT MACH .80, AUTOPILOT ENGAGED.  AIRCRAFT STARTED TO DUTCH ROLL, DISENGAGED AUTOPILOT.  DUTCH ROLL STOPPED.  NOTED, NO RUDDER MOVEMENT.  TRANSFERRED PER MEL 22-1.  DMI 5665, PLACARD INSTALLED.  TESTED AUTOPILOT.  SYSTEM OPS CKS GOOD IAW B727 MM 22-11.  THIS CLEARS DMI 5665.  PLACARDS REMOVED.
